# SDR ASAA2019070429949

- Difficulty date: July 4, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 43,789 hours, 13,166 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER DISPATCH RELEASE DID APU CSS. ATTEMPT # 1 AT 36,000' NO LIGHT OFF. ATTEMPT # 2 DESCENDING THRU FL 320, APU FAULT LIGHT. AFTER LANDING ATTEMPTED APU START, NO START & APU FAULT LIGHT. GROUNDED - YES. AFTER POWER DOWN RESTART APU PER AMM 49-11-00-710-801. OPERATIONAL TEST NORMAL ON GROUND NO FAULTS NOTED. CSS ATTEMPTED FAILED.
